Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Can pre diabetes be the reason that I lost the erections and sensation in penis suddenly ?

Hello Doctor, 4 months back suddenly when i woke up, I lost my morning erection and had lot of pain in penis and the testicles, since then i lost my erections and size of penis has become smaller and lost sensation also and when i try force erection , i feel something is stopping and pain in testicles, now i developed back pain too. can you please guide what the problem is .... I had been to cardiologist/Urologist/Endocrinologist/ Neurologist untill now no proper diagnosis and treatment started. FYI, I had angioplasty 12 years back and since then I am medication for High Cholesterol ( Crestor 40 mg/Concor 10mg/Dilizem 90mg/Ismo 40mg/Asiprin 81 mg) and recently started Metformin as i have been decteted for pre diabetes.
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that endocrine disease like diabetes with hypertension and the medicine that is being taken for these disease in the age of above 40 years could interfere with the erection and may reduce the libido, hope this information helps you take care and have a nice day.
Answered: Thu, 19 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor